# SDR G60A054

- Difficulty date: October 5, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, F, A

## Discrepancy

L/W PANEL HAS SEVERAL LENGTH WISE CUTS, PANEL NR 541EB, DUE TO ENGINE FAILURE.  REMOVED AND ROUTED PANEL TO ALITALIA FOR REPAIRS.  INSTALLED SERVICEABLE PANEL IAW 20-52-00.  (M)
